# SDR SWAA050628

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 22,981 hours, 13,507 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1852M33P05
- Part serial: LMDN4472
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  DURING TAKEOFF ROLL, NR 1 ENGINE POWER, ALL PARAMETERS BECAME ERRATIC.  THROUGH CLIMBOUT, ALL PARAMETERS FLUCTUATING, AROUND 10,000 FT, 2 LOUD COMPRESSOR STALLS.  REMOVED AND REPLACED NR 1 EEC AND NR 1 VBV PER MM.
